# SDR IPXA09M57581

- Difficulty date: October 6, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0960
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS BATTERY LOW M409920.  REMOVED AND REPLACED EMERGENCY LIGHTING POWER SUPPLY PER AMM 33-51- 01-4.  OPERATIONAL TESTS PASSED.  THIS CLEARS M409920, PLACARD REMOVED.
